MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 40

MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 40
Model Number 01.29.233H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 december 2025.Ball heads: mectacer 01.29.233h mectacer head biolox option 12/14 d40 (k131518) lot: 2406574: (b)(4) items manufactured and released on 04-apr-2024.Expiration date: 19-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review cup: mpact 01.32.156mh acetabular shell d 56 multi-hole (k132879) lot: 2348587: (b)(4) items manufactured and released on 14-may-2024.Expiration date: 29-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4048hct flat pe hc liner d 40/f (k103721) lot: 2306064: (b)(4) items manufactured and released on 26-jul-2023.Expiration date: 10-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: sms solid 01.36.069 sms solid stem lat size 9 (k181693) lot: 2406334: (b)(4) items manufactured and released on 11-apr-2024.Expiration date: 27-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 year from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted new hardware.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX OPTION HEADS
Common Device Name
MECTACER HEAD BIOLOX OPTION 12/14 Ø 40
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23758549
Report Number3005180920-2025-01233
Device Sequence Number10084128
Product Code LZO
UDI-Device Identifier07630030809354
UDI-Public07630030809354
Combination Product (Y/N)N
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.233H
Device Lot Number2406574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight129 KG